| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an evaluation of the customer¿s device and was not able to duplicate the reported issue.The electronic records were downloaded for review and the reported issue was verified.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device had unexpectedly lost power.In this state the device may not be able to deliver defibrillation therapy, if needed.There were no reports of adverse effects to the patient as a result of the reported event.
Event or Problem Description
Additional Manufacturer Narrative
Section a, age, gender and weight of the initial medwatch report indicates blank.Section a, age, gender and weight of the initial medwatch report should indicate 80, f, 104.Section h11, additional mfg narrative of the initial medwatch report indicates stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an evaluation of the customer¿s device and was not able to duplicate the reported issue.The electronic records were downloaded for review and the reported issue was verified.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A cause of the reported issue could not be determined.Section h11, additional mfg narrative of the initial medwatch report should indicate stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.A stryker service representative performed an evaluation of the customer¿s device and was not able to duplicate the reported issue.The electronic records were downloaded for review and the reported issue was verified.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.A cause of the reported issue could not be determined.